Couldn't find what you looking for?

TRY OUR SEARCH!

HI. I have been on the pill now for 7 months. This month what i thought to be my period came a day earlyer then is usally does but it was only light spotting with lots of cramping, this contiued for 2 days. Then on the third day it was normal but only lasted one day. It stopped for one day then i started spotting again. It is normal for me to have a day or two of bleeding then for it to stop for a day then come back. But i didnt really have much of anything this time, and more cramping then normal. Help.
Is it just my body adjusting to the pill still, changes in my body, perggers, or somthing else? I took a preggers test on the second night of my spotting and it was negative.

Loading...

What brand of birth control pill are you on? Maybe you are taking one of those “shorter and lighter period” BC pills? I don’t think that some side effect or hormonal imbalance would show up seven months after starting with pill, although cramps that suddenly become stronger somehow sound just like they fit in with that. Have you been taking the pills regularly, without skipping days? Some relatively small infection in genital area can cause stronger menstrual pain, even when there are no other signs of infection present so it’s hard to even know it’s there. But your gynecologist can find out if its infection or something else and you should check it out if that happens again.
Reply

Loading...